Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 40, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 15, 2022, 9:17 PM CDT for Ozaukee County, Washington County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 9:17 PM CDT (02:17 UTC)
- Expired
- Jun 15, 2022, 10:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ozaukee County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:34 PM CDT | TSTM WND DMG | Port Washington, WI | REPORTS OF NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:28 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 18.5
The text
As transmitted.
558
WUUS53 KMKX 160217
SVRMKX
WIC089-131-160300-
/O.NEW.KMKX.SV.W.0040.220616T0217Z-220616T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
917 PM CDT Wed Jun 15 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Ozaukee County in southeastern Wisconsin...
Southeastern Washington County in southeastern Wisconsin...
* Until 1000 PM CDT.
* At 917 PM CDT, a severe thunderstorm was located over Jackson,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Bend, Grafton, Cedarburg, Port Washington, Jackson, Slinger,
Saukville, Germantown, Belgium, Fredonia, Random Lake, Newburg,
Richfield, Waubeka, Kirchhayn, Harrington Beach St Park and Keowns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.
&&
LAT...LON 4345 8781 4338 8787 4331 8789 4323 8826
4334 8832 4355 8797 4354 8780 4349 8779
TIME...MOT...LOC 0217Z 241DEG 32KT 4331 8822
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER2 follow-up statements
016
WWUS53 KMKX 160231
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
931 PM CDT Wed Jun 15 2022
WIC131-160240-
/O.CAN.KMKX.SV.W.0040.000000T0000Z-220616T0300Z/
Washington WI-
931 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.
LAT...LON 4345 8781 4338 8787 4331 8789 4327 8806
4337 8806 4337 8804 4351 8804 4355 8798
4354 8780 4349 8779
TIME...MOT...LOC 0230Z 241DEG 32KT 4337 8807
$$
WIC089-160300-
/O.CON.KMKX.SV.W.0040.000000T0000Z-220616T0300Z/
Ozaukee WI-
931 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR OZAUKEE COUNTY...
At 930 PM CDT, a severe thunderstorm was located near Newburg, or
near Jackson, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Grafton, Cedarburg, Port Washington, Saukville, Belgium, Fredonia,
Random Lake, Newburg, Harrington Beach St Park and Waubeka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4345 8781 4338 8787 4331 8789 4327 8806
4337 8806 4337 8804 4351 8804 4355 8798
4354 8780 4349 8779
TIME...MOT...LOC 0230Z 241DEG 32KT 4337 8807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMILLER041
WWUS53 KMKX 160256
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
956 PM CDT Wed Jun 15 2022
WIC089-160305-
/O.EXP.KMKX.SV.W.0040.000000T0000Z-220616T0300Z/
Ozaukee WI-
956 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY WILL EXPIRE AT
1000 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM CDT for southeastern
and east central Wisconsin.
LAT...LON 4345 8781 4338 8787 4331 8789 4327 8806
4337 8806 4337 8804 4351 8804 4355 8798
4354 8780 4349 8779
TIME...MOT...LOC 0255Z 241DEG 32KT 4347 8782
$$
STUMPFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:22 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 15, 3:22 PM CDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
322 PM CDT Wed Jun 15 2022
.SHORT TERM...
(Issued 322 PM CDT Wed Jun 15 2022)
Tonight and Tonight:
The main focus is on the severe weather expected to impact the area
late this afternoon and evening. The main threat will move into
the west between 4 to 6 PM, then spreading east through the
evening hours. Walworth, Racine, Kenosha counties will be the
last to see the potential for strong to severe storms, if they
hold up in intensity that far to the southeast.
The hot and humid airmass in place has led to an very unstable
atmosphere across central and southern Wisconsin. The elongated
surface low and frontal boundary currently moving into western
Wisconsin will be the forcing mechanism for this afternoon and
evenings convection. With 4000+ J/kg of SBCAPE entrenched across
the area, this will support the potential for explosive updrafts
with more than enough instability to support severe storms as
this boundary moves through the area. With 40 kts of effective
bulk shear, there will also be enough deep layer shear to support
the potential for supercells initially with any initial discrete
cells. All hazards will be possible with any discrete cells early
one, including very large hail, tornadoes, and damaging winds.
As the boundary continues to move east, do expect the line to
grow upscale into a QLCS, with the potential for bowing segments,
mesovorts, and a few embedded supercells. All hazards will remain
possible, including the potential for pockets of wind-driven
hail and tornadoes. With 0-3 km CAPE increasing this afternoon
and 0-3 km bulk shear increasing to around 30 knots, any segments
of the line that surge to the east-northeast may pose a brief
tornado threat.
Heavy rain will occur with any thunderstorm activity. Will need
to keep an eye on the southeast, where storms may train a bit
longer later this evening, but the widespread flash flood threat
looks low at this time. Typical flood prone areas may see some
nuisance flooding develop due to higher rainfall rates.
The boundary will clear the area late this evening and
thunderstorm chances will come to an end. With light winds
overnight, will need to monitor the potential for fog overnight
where heavier rain occurs.
Anderson
&&
.LONG TERM...
(Issued 322 PM CDT Wed Jun 15 2022)
Thursday through Wednesday:
Thursday will be less humid, but still warm with temperatures in
the 80s. Heat indices will be much less with lower dewpoints
moving in behind the front. Southwest to west winds could gust
upwards of 40 to 45 mph in spots, especially central Wisconsin so
we will need to monitor the potential need for a wind advisory.
Otherwise, the rest of the week and weekend look to be cooler with
drier conditions as high pressure dominants. Next week the weather
could turn more active as the heat and humidity return to the
region.
Anderson
&&
.AVIATION...
(Issued 322 PM CDT Wed Jun 15 2022)
Gusty south to southwest winds are expected into this evening,
ahead of an approaching cold front. This cold front is expected to
move through this evening, bringing the potential for severe
storms mainly impacting KMSN/KJVL between 23-01Z, KSBM between
00-02Z, KUES/KENW/KMKE between 01-04Z. Large hail, damaging
winds, and tornadoes will be possible, with the highest threat
back towards KMSN/KJVL/KSBM. Ceilings may fall into the MVFR
category as storms move through, and visibilities may fall down to
1 SM or less given the very heavy rain expected with this
activity. As the front moves through this evening into tonight,
winds will become westerly behind the front tonight, then become
southwest tomorrow.
Anderson
&&
.MARINE...
(Issued 322 PM CDT Wed Jun 15 2022)
Opted to keep the dense fog advisory in place for the northern half
of Lake Michigan, given the humid airmass lifting into the area this
evening. After the front/surface low passes over Lake Michigan
tonight, any lingering fog should dissipate.
Thunderstorms, some possibly severe, will form along and ahead of
the cold front and move through the region tonight. Large hail,
damaging winds and waterspouts are possible. A period of gusty
southwest winds is expected on Thursday, before shifting west
Thursday night. A Small Craft Advisory has been issued for the
nearshore waters for Thursday, as gusts up to 30 knots are
expected. Some gusts near the shoreline may approach gale force,
and this will need monitoring in later forecasts.
High pressure should move southeast through the Great Lakes
region this weekend, bringing somewhat lighter winds.
Wood/Anderson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ051-WIZ052-WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-
WIZ064-WIZ065-WIZ066-WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-
WIZ072 until 8 PM Wednesday.
LM...Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ868 until 7 AM Thursday.
Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...10 AM
Thursday to 7 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jun 15, 2:23 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 223 PM CDT Wed Jun 15 2022 WIZ046-047-051-052-056>060-062>072-161930- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight The Heat Advisory remains in effect for most of the area until 8 PM CDT this evening, for heat index values up to 103 degrees. Severe storms along and ahead of a cold front are expected to move eastward through the area later this afternoon and evening, before exiting to the east around midnight. Tornadoes, large hail to 2 inches or greater in diameter, and damaging winds above 70 MPH are all possible. Stay weather aware this afternoon and evening! .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There are slight chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed later this afternoon and evening. LMZ643>646-161930- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight South to southwest winds may reach Small Craft Advisory levels this afternoon. Severe storms along and ahead of a cold front are expected to move eastward through the nearshore waters this evening, before exiting to the east around midnight. Waterspouts, large hail to 1 inch or greater in diameter, and damaging winds above 50 knots are all possible. Stay weather aware this evening. Patchy dense fog is possible at times into tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Gusty southwest to west winds on Thursday will reach Small Craft Advisory levels near the shoreline. A few gale force gusts are possible. There are slight chances for thunderstorms early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161930- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 223 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory continues for the northern half of the open waters of Lake Michigan through tonight. Patchy dense fog may occur to the south as well. Gusty south to southwest winds to 30 knots may occur this afternoon over northern portions of the lake. Severe storms along and ahead of a cold front are expected to move eastward through the open waters this evening and into the overnight hours. Waterspouts, large hail to 1 inch or greater in diameter, and damaging winds above 50 knots are all possible. Stay weather aware tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Gusty southwest to west winds to 30 knots may occur Thursday over northern portions of the lake. There are slight chances for thunderstorms early next week. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 15, 8:35 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Wed Jun 15 2022
WIZ058-160215-
Dodge WI-
835 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of Dodge County through
915 PM CDT...
At 835 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juneau, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Beaver Dam, Mayville, Horicon, Juneau, Lomira, Theresa,
Hustisford, Iron Ridge, Burnett, Lebanon, Woodland, Reeseville,
Brownsville, Neosho, Richwood, Clyman, Lowell, Kekoskee and Atwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for south
central, southeastern and east central Wisconsin.
&&
LAT...LON 4340 8840 4320 8863 4320 8868 4324 8901
4327 8901 4363 8868 4363 8840
TIME...MOT...LOC 0135Z 236DEG 50KT 4333 8876
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
STUMPFLocal storm report, Jun 15, 8:43 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST SHEBOYGAN FALLS 43.73N 87.82W
06/15/2022 M51 MPH SHEBOYGAN WI TRAINED SPOTTER
&&Local storm report, Jun 15, 8:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 SE KOHLER 43.72N 87.74W
06/15/2022 SHEBOYGAN WI PUBLIC
LARGE BRANCHES DOWN.
&&Special weather statement, Jun 15, 8:56 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
856 PM CDT Wed Jun 15 2022
WIZ064-160230-
Jefferson WI-
856 PM CDT Wed Jun 15 2022
...Strong thunderstorms will impact portions of southern Jefferson
County through 930 PM CDT...
At 856 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Johnson Creek to near Fort
Atkinson. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitewater, Fort Atkinson, Jefferson, Johnson Creek, Palmyra, Lake
Koshkonong, Rome, Hebron, Sullivan, Helenville and Nws
Milwaukee/sullivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.
&&
LAT...LON 4285 8892 4309 8887 4312 8854 4284 8855
TIME...MOT...LOC 0156Z 283DEG 13KT 4301 8867 4286 8884
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMILLERLocal storm report, Jun 15, 8:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 WNW PARDEEVILLE 43.55N 89.35W
06/15/2022 COLUMBIA WI PUBLIC
SOCIAL MEDIA REPORT OF WINDS CAUSING ROOF
DAMAGE AS WELL A DAMAGE TO A BOAT ON SWAN
LAKE. TIME ESTIMATE BASED ON RADAR.
&&Special weather statement, Jun 15, 9:06 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
906 PM CDT Wed Jun 15 2022
WIZ051-052-059-160245-
Sheboygan WI-Washington WI-Fond Du Lac WI-
906 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of eastern Fond du Lac,
northwestern Washington and Sheboygan Counties through 945 PM CDT...
At 906 PM CDT, Doppler radar was tracking a strong thunderstorm near
Theresa, or 7 miles west of Kewaskum, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, Kewaskum, Howards
Grove, Kohler, Campbellsport, Elkhart Lake, Addison, Ashford, Byron,
Greenbush, Eden, Mount Calvary, Cascade, Waldo, Wayne, St. Cloud and
Glenbeulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Wisconsin.
&&
LAT...LON 4341 8838 4343 8840 4363 8840 4363 8852
4394 8825 4394 8817 4389 8816 4389 8774
4381 8773 4378 8771
TIME...MOT...LOC 0206Z 228DEG 44KT 4353 8838
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
STUMPFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 51 min |
| Jun 15, 7:10 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 15, 7:35 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 55 min |
| Jun 15, 7:39 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 3 hr |
| Jun 15, 7:47 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jun 15, 8:13 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan, Washington | 47 min |
| Jun 15, 8:17 PM CDT | Special Weather Statement | MKX | Waukesha | 58 min |
| Jun 15, 8:18 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jun 15, 8:25 PM CDT | Special Weather Statement | MKX | Jefferson | 35 min |
| Jun 15, 8:35 PM CDT | Special Weather Statement | MKX | Dodge | 40 min |
| Jun 15, 8:46 PM CDT | Flash Flood Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Rock and 3 more | 3 hr |
| Jun 15, 8:56 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
| Jun 15, 8:59 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jun 15, 9:06 PM CDT | Special Weather Statement | MKX | Ozaukee | 39 min |
| Jun 15, 9:33 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jun 15, 10:01 PM CDT | Special Marine Warning | MKX | 119 min | |
| Jun 15, 10:03 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 42 min |
| Jun 15, 10:11 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jun 15, 10:49 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 41 min |
| Jun 16, 3:24 AM CDT | Gale Warning | MKX | 17 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.